American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 192 found      Go to page: 1 2 3 4 5 > >>

[31] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information   
View Article: PDF

[32] A. N. Panov. Invariants of coadjoint representations of regular factors. St. Petersburg Math. J. 22 (2011) 497-514. MR 2729948.
Abstract, references, and article information   
View Article: PDF

[33] Jonathan Brundan and Catharina Stroppel. Highest weight categories arising from Khovanov’s diagram algebra III: category $\mathcal{O}$. Represent. Theory 15 (2011) 170-243. MR 2781018.
Abstract, references, and article information   
View Article: PDF

[34] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[35] Rebecca L. Jayne and Kailash C. Misra. On Demazure crystals for $U_{q}(G_{2}^{(1)})$. Proc. Amer. Math. Soc. 139 (2011) 2343-2356. MR 2784799.
Abstract, references, and article information   
View Article: PDF

[36] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information   
View Article: PDF

[37] Nguyên Thi Phuong Dung. Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$. Proc. Amer. Math. Soc. 138 (2010) 3783-3796. MR 2679601.
Abstract, references, and article information   
View Article: PDF

[38] Volodymyr Mazorchuk. Some homological properties of the category $\mathcal {O}$, II. Represent. Theory 14 (2010) 249-263. MR 2602033.
Abstract, references, and article information   
View Article: PDF

[39] M. Ilyin, P. Kulish and V. Lyakhovsky. On certain properties of branching coefficients for affine Lie algebras. St. Petersburg Math. J. 21 (2010) 203-216. MR 2549451.
Abstract, references, and article information   
View Article: PDF

[40] Consuelo Martínez, Ivan Shestakov and Efim Zelmanov. Jordan bimodules over the superalgebras $P(n)$ and $Q(n)$. Trans. Amer. Math. Soc. 362 (2010) 2037-2051. MR 2574886.
Abstract, references, and article information   
View Article: PDF

[41] Consuelo Martínez and Efim Zelmanov. Representation theory of Jordan superalgebras I. Trans. Amer. Math. Soc. 362 (2010) 815-846. MR 2551507.
Abstract, references, and article information   
View Article: PDF

[42] Bogdan Ion. Generalized exponents of small representations. I. Represent. Theory 13 (2009) 401-426. MR 2540703.
Abstract, references, and article information   
View Article: PDF

[43] Ting Xue. Nilpotent orbits in classical Lie algebras over finite fields of characteristic 2 and the Springer correspondence. Represent. Theory 13 (2009) 371-390. MR 2540701.
Abstract, references, and article information   
View Article: PDF

[44] Georgia Benkart and Matthew Ondrus. Whittaker modules for generalized Weyl algebras. Represent. Theory 13 (2009) 141-164. MR 2497458.
Abstract, references, and article information   
View Article: PDF

[45] Georgia Benkart, Thomas Gregory and Alexander Premet. The recognition theorem for graded Lie algebras in prime characteristic. Memoirs of the AMS 197 (2009) MR 2488391.
Book volume table of contents   

[46] Cédric Lecouvey. Crystal bases and combinatorics of infinite rank quantum groups. Trans. Amer. Math. Soc. 361 (2009) 297-329. MR 2439408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shun-Jen Cheng, Weiqiang Wang and R. B. Zhang. Super duality and Kazhdan-Lusztig polynomials. Trans. Amer. Math. Soc. 360 (2008) 5883-5924. MR 2425696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[49] Jeb F. Willenbring and Gregg J. Zuckerman. A generating function for Blattner's formula. Proc. Amer. Math. Soc. 136 (2008) 2261-2270. MR 2383533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jonathan Brundan and Alexander Kleshchev. Representations of shifted Yangians and finite $W$-algebras. Memoirs of the AMS 196 (2008) MR 2456464.
Book volume table of contents   

[51] Mikhail Khovanov, Volodymyr Mazorchuk and Catharina Stroppel. A categorification of integral Specht modules. Proc. Amer. Math. Soc. 136 (2008) 1163-1169. MR 2367090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Cristian Lenart. On the combinatorics of crystal graphs, II. The crystal commutor. Proc. Amer. Math. Soc. 136 (2008) 825-837. MR 2361854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jens Carsten Jantzen. Frobenius splitting and good filtrations. Math. Surveys Monogr. 107 (2007) 501-513.
Book volume table of contents   
View Article: PDF

[54] Jens Carsten Jantzen. Irreducible representations of the Frobenius kernels. Math. Surveys Monogr. 107 (2007) 189-200.
Book volume table of contents   
View Article: PDF

[55] Jens Carsten Jantzen. Reduction mod $p$. Math. Surveys Monogr. 107 (2007) 141-149.
Book volume table of contents   
View Article: PDF

[56] Jens Carsten Jantzen. Tilting modules. Math. Surveys Monogr. 107 (2007) 457-477.
Book volume table of contents   
View Article: PDF

[57] Jens Carsten Jantzen. Simple $G$--modules. Math. Surveys Monogr. 107 (2007) 175-187.
Book volume table of contents   
View Article: PDF

[58] Jens Carsten Jantzen. Algebras of distributions. Math. Surveys Monogr. 107 (2007) 95-110.
Book volume table of contents   
View Article: PDF

[59] Jens Carsten Jantzen. Representations of Algebraic Groups. Math. Surveys Monogr. 107 (2007) MR MR2015057.
Book volume table of contents   

[60] Jens Carsten Jantzen. Reductive groups. Math. Surveys Monogr. 107 (2007) 153-173.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 192 found      Go to page: 1 2 3 4 5 > >>